# SDR HEEA072122

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,197 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Link
- Part number: 406010407101
- Part serial: AFS1193
- Condition: Worn
- Location: Collective
- Part time: 1,913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE IDLER LINK IS EXCESSIVELY WORN.
